MAUDE Adverse Event Report: CONMED LARGO KPS ADJUSTABLE FREE LOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO KPS ADJUSTABLE FREE LOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number KFL100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer, that the kfl100, kps adjustable free loop was being used during an acl & pcl with meniscus repair procedure on (b)(6) 2023 when it was reported ¿broke during the surgery timing.¿.Further assessment questioning found that the device did fragment and was removed from the surgical site.The procedure was completed without the use of an alternate device.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 45 complaints, regarding 46 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that failure to size the diameter of the tunnel relative to the graft properly may result in suture breakage due to excessive force required to advance the graft.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
KPS ADJUSTABLE FREE LOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18093083
Report Number1017294-2023-00103
Device Sequence Number6669897
Product Code MBI
UDI-Device Identifier30845854649088
UDI-Public(01)30845854649088(17)280417(10)1311376
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKFL100
Device Lot Number1311376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic